# SDR GLBA2016011900564

- Difficulty date: January 16, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 44,253 hours, 52,152 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 1295141191GLA
- Condition: Broken
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE FWD DOOR SNUBBER WAS INOPERATIVE.   MX FOUND THE COUNTER BALANCE CABLE BROKEN, DISCONNECTED & REMOVED BOTH ENDS.  INSTALLED NEW CABLE ASSEMBLY.  OPS CHECKED GOOD.
